| Model Number |
MCS-P3-29-AOA |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Cardiovascular Dysfunction/Insufficiency (4445)
| Date of Event |
07/24/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received which indicated that approximately 4.5 months following the implant of the transcatheter bioprosthetic aortic valve a cardiac resynchronization defibrillator (crt-d) was implanted due to a low ejection fraction, dyssynchrony, and a wide qrs complex.